Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Explicit Formula for the kth Prime Number

Stephen Regimbal
Mathematics Magazine
Vol. 48, No. 4 (Sep., 1975), pp. 230-232
DOI: 10.2307/2690354
Stable URL: http://www.jstor.org/stable/2690354
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Explicit Formula for the kth Prime Number
Preview not available

Page Thumbnails

  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232